# SDR 2002UALA01196

- Difficulty date: July 19, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 19,738 hours, 2,405 cycles
- Engine: Pwa PW4056
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: C210214
- Condition: Malfunctioned
- Location: L5 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DOOR 5L WARNING LIGHT ILLUMINATED.  REPLACED 5L DOOR WARNING SWITCH.  OPERATION CHECKED OK.
